Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 290, Number 1

All articles in this issue are freely accessible.

Homogeneous Borel sets of ambiguous class two
Fons van Engelen.
Trans. Amer. Math. Soc. 290 (1985), 1-39
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787953
Regular cardinals in models of $ZF$
Moti Gitik.
Trans. Amer. Math. Soc. 290 (1985), 41-68
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787954
Free lattice-ordered groups represented as $o$-$2$ transitive $l$-permutation groups
Stephen H. McCleary.
Trans. Amer. Math. Soc. 290 (1985), 69-79
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787955
An even better representation for free lattice-ordered groups
Stephen H. McCleary.
Trans. Amer. Math. Soc. 290 (1985), 81-100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787956
Subspaces of $BMO(R^{n})$
Michael Frazier.
Trans. Amer. Math. Soc. 290 (1985), 101-125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787957
A proof of Andrews’ $q$-Dyson conjecture for $n=4$
Kevin W. J. Kadell.
Trans. Amer. Math. Soc. 290 (1985), 127-144
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787958
Good and OK ultrafilters
Alan Dow.
Trans. Amer. Math. Soc. 290 (1985), 145-160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787959
On twisted lifting
Yuval Z. Flicker.
Trans. Amer. Math. Soc. 290 (1985), 161-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787960
On the relative consistency strength of determinacy hypotheses
Alexander S. Kechris and Robert M. Solovay.
Trans. Amer. Math. Soc. 290 (1985), 179-211
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787961
Bifurcation from a heteroclinic solution in differential delay equations
Hans-Otto Walther.
Trans. Amer. Math. Soc. 290 (1985), 213-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787962
Unitary structures on cohomology
C. M. Patton and H. Rossi.
Trans. Amer. Math. Soc. 290 (1985), 235-258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787963
Minimal surfaces of constant curvature in $S^{n}$
Robert L. Bryant.
Trans. Amer. Math. Soc. 290 (1985), 259-271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787964
On the boundary behaviour of generalized Poisson integrals on symmetric spaces
Henrik Schlichtkrull.
Trans. Amer. Math. Soc. 290 (1985), 273-280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787965
Analytic uniformly bounded representations of $SU(1,n+1)$
Ronald J. Stanke.
Trans. Amer. Math. Soc. 290 (1985), 281-302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787966
Absolutely continuous invariant measures that are maximal
W. Byers and A. Boyarsky.
Trans. Amer. Math. Soc. 290 (1985), 303-314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787967
On the decomposition numbers of the finite general linear groups
Richard Dipper.
Trans. Amer. Math. Soc. 290 (1985), 315-344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787968
Existence of weak solutions to stochastic differential equations in the plane with continuous coefficients
J. Yeh.
Trans. Amer. Math. Soc. 290 (1985), 345-361
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787969
Strongly pure subgroups of separable torsion-free abelian groups
Loyiso G. Nongxa.
Trans. Amer. Math. Soc. 290 (1985), 363-373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787970
Harmonic functions on semidirect extensions of type $H$ nilpotent groups
Ewa Damek.
Trans. Amer. Math. Soc. 290 (1985), 375-384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787971
Degree theory on oriented infinite-dimensional varieties and the Morse number of minimal surfaces spanning a curve in $R^{n}$. I. $n≥4$
A. J. Tromba.
Trans. Amer. Math. Soc. 290 (1985), 385-413
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787972
Spectral properties of elementary operators. II
Lawrence A. Fialkow.
Trans. Amer. Math. Soc. 290 (1985), 415-429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 787973
American Mathematical Society